RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 5, Pages 761–772 (Mi mz8759)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation to the Function $z^{\alpha}$ by Rational Fractions in a Domain with Zero External Angle

A. A. Pekarskii

Belarusian State Technological University

Abstract: Rational approximations to the function $z^{\alpha}$, $\alpha\in\mathbb{R}\setminus\mathbb{Z}$, were studied by Newman, Gonchar, Bulanov, Vyacheslavov, Andersson, Stahl, and others. The present paper deals with the order of best rational approximations to this function in a domain with zero external angle and vertex at the point $z=0$. In particular, the obtained results show that the conditions imposed on the boundary of the domain in the Jackson-type inequality proved by the author in 2001 for the best rational approximations in Smirnov spaces cannot be weakened significantly.

Keywords: best uniform rational approximation, polynomial approximation, Smirnov space, analytic function, rational function, rectifiable Jordan boundary, Lavrentiev curve

DOI: https://doi.org/10.4213/mzm8759

Full text: PDF file (525 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:5, 714–724

Bibliographic databases:

UDC: 517.53
Received: 08.03.2010
Revised: 18.03.2011

Citation: A. A. Pekarskii, “Approximation to the Function $z^{\alpha}$ by Rational Fractions in a Domain with Zero External Angle”, Mat. Zametki, 91:5 (2012), 761–772; Math. Notes, 91:5 (2012), 714–724

Citation in format AMSBIB
\Bibitem{Pek12}
\by A.~A.~Pekarskii
\paper Approximation to the Function ~$z^{\alpha}$ by Rational Fractions in a Domain with Zero External Angle
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 5
\pages 761--772
\mathnet{http://mi.mathnet.ru/mz8759}
\crossref{https://doi.org/10.4213/mzm8759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201509}
\elib{http://elibrary.ru/item.asp?id=20731538}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 5
\pages 714--724
\crossref{https://doi.org/10.1134/S0001434612050136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400013}
\elib{http://elibrary.ru/item.asp?id=24952914}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864232826}


Linking options:
  • http://mi.mathnet.ru/eng/mz8759
  • https://doi.org/10.4213/mzm8759
  • http://mi.mathnet.ru/eng/mz/v91/i5/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Wang, J. Li, “Approximations of fuzzy numbers by step type fuzzy numbers”, Fuzzy Sets and Systems, 310 (2017), 47–59  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:278
    Full text:71
    References:34
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020